Hamilton-Jacobi equations on networks - Archive ouverte HAL Access content directly
Journal Articles IFAC Proceedings Volumes Year : 2011

Hamilton-Jacobi equations on networks


We consider continuous-state and continuous-time control problem where the admissible trajectories of the system are constrained to remain on a network. Under suitable assumptions, we prove that the value function is continuous. We define a notion of viscosity solution of Hamilton-Jacobi equations on the network for which we prove a comparison principle. The value function is thus the unique viscosity solution of the Hamilton-Jacobi equation on the network.
Fichier principal
Vignette du fichier
improved_version.pdf (273.12 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00503910 , version 1 (19-07-2010)
hal-00503910 , version 2 (19-10-2010)
hal-00503910 , version 3 (02-11-2010)
hal-00503910 , version 4 (14-02-2011)



Yves Achdou, Fabio Camilli, Alessandra Cutri, Nicoletta Tchou. Hamilton-Jacobi equations on networks. IFAC Proceedings Volumes, 2011, 44 (1), pp.2577-2582. ⟨10.3182/20110828-6IT-1002.01084⟩. ⟨hal-00503910v4⟩
486 View
387 Download



Gmail Facebook Twitter LinkedIn More